# SDR 98FDEA00196

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0578  AFT OF BS 720B, R STR 15, AT LEADING EDGE LIGHT CRACKED.  REPAIRED STRINGER, CUT OUT DAMAGED AREA INSTALLED U CHANNEL AND FILLER PER SRM 53-10-5 FIG 5.
